Zur Theorie der linearen Differentalgleichungen

U. Wegner

Mathematische Annalen (1931)

  • Volume: 105, page 786-789
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wegner, U.. "Zur Theorie der linearen Differentalgleichungen." Mathematische Annalen 105 (1931): 786-789. <http://eudml.org/doc/159539>.

author = {Wegner, U.},
journal = {Mathematische Annalen},
pages = {786-789},
title = {Zur Theorie der linearen Differentalgleichungen},
url = {http://eudml.org/doc/159539},
volume = {105},
year = {1931},

AU - Wegner, U.
TI - Zur Theorie der linearen Differentalgleichungen
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 786
EP - 789
UR - http://eudml.org/doc/159539
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.